# SDR 95ZZZX837

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25140
- Condition: Misinstalled
- Location: M/R Xmsn
- Part time: 7,819 hours
- Component: 369025A00505
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

M/R TRANSMISSION INPUT ASSY WAS REMOVED TO CHANGE A LEAKY GARLOCK SEAL, NO AXIAL PLAY WAS NOTED.  THE AXIAL PLAY SHOULD BE .009 INCH TO .015 INCH.  REMOVED DUPLEX BEARING SET AND FOUND SPLIT RACES HAD BEEN SWITCHED WHEN IT HAD BEEN INSTALLED AT O/H.  BRAZING WAS REPLACED AND THIS UNIT WAS SENT IN FOR OVERHAUL INSPECTION.
